# SDR GTIA2024071938241

- Difficulty date: July 17, 2024
- Submitted: July 20, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,341 hours, 7,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 43742
- Condition: Inoperative
- Location: Aft Galley
- Part time: 1,232 hours, 553 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGA PHONE NOT WORKING-R&R AFT MEGA PHONE IAW CMM 25-65-51.  OPS CHECK GOOD.
